# SDR 95FDEA00146

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat  Track
- Part number: BAC152079
- Condition: Cracked
- Location: Bs 1128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IS CRACKED AT BS 1128 LBL 625 WL 208.  REMOVED SEAT TRACK, INSTALLED FABRICATED TRACK BACK DRILLED, COUNTER SUNK HOLES, ALODINED AND PRIMED TRACK, INSTALLED FASTENERS.
